An Initial-Boundary Value Problem in a Strip for Two-Dimensional Equations of Zakharov-Kuznetsov Type

An initial-boundary value problem in a strip with homogeneous Dirichlet boundary conditions for the two-dimensional generalized Zakharov-Kuznetsov equation is considered. In particular, dissipative and absorbing degenerate terms can be supplemented to the original Zakharov-Kuznetsov equation. Results on global existence, uniqueness and long-time decay of weak solutions are established.

Authors
Editors
-
Publisher
AMER MATHEMATICAL SOC
Number of issue
-
Language
English
Pages
137-162
Status
Published
Department
-
Link
-
Number
-
Volume
653
Year
2015
Organizations
-
Keywords
Zakharov-Kuznetsov equation; initial-boundary value problem; weak solutions; decay
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/8328/